Dance Class ~ 1 hour class

20 minutes each of
Ballet, Tap, Jazz


Wednesday

Preschool (2-4 years)   ~   3:15-4:15 pm

Beginner I (4-6 years)   ~    4:15-5:15 pm

Beginner II (6-8 years)   ~   5:30-6:30 pm

Beginner III (7-9 years)   ~   6:45-7:45 pm

Intermediate I (9-12 years)   ~   7:45-8:45 pm

Intermediate II (13+ years) ~ 8:45-9:45 pm


Thursday

Diaper Dancers (18 months-2 years)   ~  9:30-10:15 am

Beginner I (3-5 years)   ~   5:00-6:00 pm


Saturday

Preschool (2-4 years)  ~   8:45-9:45 am

Beginner I (4-6 years)   ~   10:00-11:00 am

Beginner II (7-9 years)   ~   11:15-12:15 am


Acrobatics ~ 1 hour class


Wednesday

Acro I (by ability)   ~   4:30-5:30 pm

Acro II (by ability)   ~   5:30-6:30 pm

Acro III (by ability)   ~   6:30-7:30 pm


Friday

Acro I (by ability)  - 6:30 pm


Saturday

Tumbling I (2-6 years)   ~   11:15-12:15 pm

Tumbling II (by ability)   ~ 12:15-1:15 pm







Acrobatics ~1 hour Class


Wednesday

Tumbling (2-4 years) ~ 4:30-5:30 pm

Acro I  (by ability)   ~  4:30-5:30 pm

Acro II (by ability)   ~   6:45-7:45 pm

Acro III (by ability)   ~   7:45-8:45 pm


Thursday

Tumbling II (4-7 years)   ~   4:00-6:00 pm














NEW~African Dance!  Friday's at 7:00 PM

Hip Hop ~ 1 hour class


Wednesday

Hippidy Hop (5-8 years) ~ 4:30-5:30

Hip Hop I (by ability) ~ 5:30-6:30

Hip Hop II (by ability) ~ 6:30-7:30

Hip Hop III (by ability) ~ 7:30-8:30














BRANFORD STUDIO


HAMDEN STUDIO

 SCHEDULE FOR 2018-2019


ACADEMY (Recreational) CLASS DESCRIPTIONS

Why Dance Unlimited?

DANCE
One hour Combination Dance Class consists of 20 minutes of Ballet, 20 minutes of Jazz and 20 minutes of Tap Techniques to age appropriate music including Diaper Dancers, Preschool, and Beginner, Intermediate, and Advanced Classes.

TUMBLING
Tumbling Classes consists of basic fundamentals of tumbling, working on the progression of forward and backward rolls, handstands, cartwheels, etc. while working on strength and flexibility using proper alignment and muscle memory all on a safe, child friendly gymnastic mat.

ACROBATICS
Acrobatics Classes consists of children who have mastered the Tumbling skills and progress on to drills, circuit training and staff spotting stations all on a safe, child friendly gymnastic mat.

HIP HOP
Hip Hop Classes are for Boys & Girls Ages 9 yrs and up...consists of high energy, age appropriate movement where students learn fun Hip-Hop techniques and combinations dancing to their favorite music.

HIPPIDY-HOPPIDY
Hippidy-Hoppidy is for Boys & Girls Ages 5-8 yrs and is the same as Hip Hop taught in a child-friendly, age appropriate, younger atmosphere with techniques and combinations dancing to their favorite music.

We have mornings, weekdays or weekend choices for boys & girls ages 1 1/2 to adults.We offer Advance, Intermediate and Beginner classes for Adults, Boys and Girls starting at the age of 2 and Diaper Dancing beginning at 18 months of age. We are proud of the fact that classes at D.U. are geared both for the student who dances for exercise and fun and the student who considers dance as a career.

Hamden Location: 2600 State Street (203) 776-3444 -- Branford Location: 246 Main Street (203) 488-9844 -- ©2013 Dance Unlimited. All rights reserved.

Our Curriculum

Specialty Classes


Sign up for our NEW weekly 1 hour 

specialty classes!!



Mermaid Tumbling

Saturday - 11:00 am



African Dance

Friday  - 7:00 pm



Adult Tap

Tuesday - 6:30 pm






​Hip Hop ~ 1 hour Class


Wednesday

Hip Hop I (by ability)   ~   4:15-5:15 pm

Hippidy Hop (5-8 years)   ~   5:15-6:15 pm

Hip Hop II (by ability)   ~   6:15-7:15 pm

Hip Hop III (by ability)   ~   7:15-8:15

Hip Hop IV (by ability) ~ 8:15-9:15


Friday

Hippidy Hop (5-8 years)   ~  5:00 pm

Hip Hop II (by ability)   ~   7:00 pm












 Dance Class ~ 1 hour class 

20 minutes each of

Ballet, Tap, Jazz


Monday

Diaper Dancers (18 months -3 years)   ~   9:30-10:30 am


Wednesday

Preschool (18 months-2 1/2 years)   ~   3:15-4:15 pm

Beginner I (3-5 years)   ~   4:15-5:15 pm

Beginner II (5-7 years)   ~   5:30-6:30 pm

Intermediate I (7-9 years)   ~   6:30-7:30 pm

Intermediate II (9-13 years)   ~   7:30-8:30 pm

Advanced (by ability)   ~   8:30-9:30 pm


Saturday

Preschool (2-3 1/2 years)   ~   8:45-9:45 am

Beginner I (3-5 years)   ~   10:00-11:00 am

Beginner II  (5-7 years)   ~   11:15-12:15 am​​